# SDR UPS02438275

- Difficulty date: April 18, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,255 hours, 21,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT LOWER CARGO DOOR CUTOUT UPPER EDGE FORWARD CORNER FOUND CRACK AT BODY SKIN APPROX .375 INCH IN LENGTH FROM THE EDGE OF DOOR CUTOUT.  DOOR CUTOUT FWD UPPER CORNER REPAIRED AS PER HAECO RS R-53-61-34789, SRM 53-30-03 FIG 62.
